I Thank You!
Oct 31, 2013
Dear Dr. Young, I would like to keep in touch with you regarding my son on the regimen of norvir/prezista, selzentry, tivicay with thorazine and lorazepam for PTSD. I have been persistent in trying to get these medicines to work together since it is our last regimen available in the HIV meds. The vl and cd4 tests will not be taken for another 2 weeks. That will give him 6 weeks on this new regimen. For your information, I just received a call from his dr. to report that the therapeutic level of the thorazine came back at 45 when the normal level is 50-500. I feel such a sense of relief. He's on 1200 mgs. of thorazine in a 24 hour period, and no dr. has been able to figure out the interactions with the HIV meds. The PTSD hasn't been under control for more than 15 years, and the drs. thought the dose of thorazine was so high, I was told to try to keep lowering it, especially every time we tried a new regimen. You were the one who told me we could work the regimen around these drugs, and now I have hope I can get him some relief from the terrible flashback episodes he has. I will wait until the results of the vl and cd4 count before I make any change in his medicine. We have already raised the lorazepam. You have given me hope when I had observed for all these years that these medicines were either doing nothing or interacting with the HIV meds. I will write again after I receive the test results and am able to give more information. THANK YOU!!!
Response from Dr. Young
Hello and thanks for the follow up.
It's really good to know that the persistence appears to be paying off. Fingers crossed for more good news in a few weeks.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Dry Cough A Symptom Of HIV?
- Is Sore On Penis A Sign Of Acute HIV Infection?
- Hairy Tongue After Anal Sex Worried I Have HIV
- Itchy Balls After Sucking Penis Sign Of HIV AIDS
- Itchy Testicles After Anal Fingering Sign Of HIV AIDS
- Pain In Balls After Touching Vaginal Secretions Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.